# SDR AU000422

- Difficulty date: May 26, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 704A3364021
- Condition: Broken
- Location: Main Rotor Mast
- Component: Main Rotor Mast, Aerosp, SCISSORLINK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SWASHPLATE TOP SCISSOR LINK BUSHING BROKEN. THE BROKEN BUSHING WORE INTO THE SCISSOR LINK.
